MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727316
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 08/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tkjr revision, mr.(b)(6); (b)(6), (b)(6) 2019; primary surgery date unknown: prior revision (b)(6) 2016.Jnj representative present for the case; as per surgeon, patient reported pain and feelings of instability.On preoperative assessment the constraint of the current hinge implants appeared to have ¿loosened¿ - more movement than would be expected of a highly constrained knee.On removal of the liner there appeared to be fluid within the post if the insert - between the titanium pin and polyethylene.The other components were well fixed.The liner was exchanged and a new hinge pin inserted.No details available.Jnj representative does not have the other implant details or the details of the hinge pin removed.There are no x rays or images available.Tissue samples were taken to rule out infection.Male patient aged (b)(6) years, dob: (b)(6).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device was reviewed by bioengineering and a report was received stating it is unlikely that a potential product issue was present.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS MED 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9086910
Report Number1818910-2019-105410
Device Sequence Number16793730
Product Code KRO
UDI-Device Identifier10603295079590
UDI-Public10603295079590
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727316
Device Lot Number373244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR